# SDR QXEA0000644

- Difficulty date: March 6, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 29,355 hours, 36,397 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Component: Apu, Garrettltd
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX - DURING TROUBLE SHOOTING OF APU DISCREPANCY, MAINTENENCE PERSONEL NOTED THE SMELL OF OIL IN THE CABIN.  INSPECTED BLEED AIR DUCTING.  NO OIL CONTAMINATION NOTED.  REMOVED AND REPLACE APU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
